# SDR USAA001504

- Difficulty date: September 12, 2000
- Submitted: November 7, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Stabilizer
- Part time: 46,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER STRAP CRACKED .5 INCH, BS 328 AT RBL 33.  INSTALLED DOUBLER PER SRM 53-10-9 FIG 4.  (M)
